# SDR QXEA9900280

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Rt Eng Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE RIGHT ENGINE EXHAUST PROPELLING NOZZLE HAS A CRACK AT INBOARD AND UPPER CENTER LOBE SUPPORT.  REPAIRED IAW HORIZON AIR EA 4-78-010.
